# SDR ASOA20140616070

- Difficulty date: June 16, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,481 hours, 15,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING DESCENT AROUND 14,000 FT THE ODOR OF SMOKE AND FUMES IN COCKPIT FOR ABOUT ONE MINUTE.  ALL THREE CREW DONNED O2 MASKS NEVER SAW SMOKE JUST SMELLED IT AND IRRITATED EYES.  MX PERFORMED A GVI OF BOTH ENGINES INLETS AND EXHAUSTS FOR OIL LEAKS NO FAULTS FOUND.  PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE ODOR OR SIGNS OF SMOKE.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
